# SDR ASAA2023050143125

- Difficulty date: May 1, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 2,080 hours, 591 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OCEANIC CPDLC SLOWLY DEGRADED BECOMING SATCOM FULLY DYSFUNCTIONAL. GROUNDED - YES.  PERFORMED GOOD OPERATIONAL TEST OF SATELLITE COMMUNICATION (SATCOM) SYSTEM SAT-1 AND SAT-2 REF B737-9 AMM 23-15-00-710-801. PERFORMED GOOD CPDLC FUNCTIONAL TEST REF AMM 34-61-00-720-899. T
